# SDR CA160217003

- Difficulty date: February 12, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 1,859 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC8043
- Condition: Leaking
- Location: Main Rotor
- Part time: 1,009 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THIS IS THE 4TH SERVO TO LEAK OUT OF THE LIMIT SWITCH AREA IN THE LAST 2 MONTHS WITH VERY LITTLE TIME SINCE REPAIR.
